# SDR S9BA20110003

- Difficulty date: April 16, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: CFBBW
- Make and model: Dhav DHC6300
- Aircraft serial: 588
- Aircraft time: 35,271 hours, 47,103 cycles
- Engine: Pwa PT6A27
- Engine time: 21,672 hours, 25,902 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Screen
- Condition: Obstructed
- Location: Rt Engine Scav
- Part time: 21,675 hours, 9,472 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

IN-FLIGHT SHUTDOWN OF RT ENGINE DUE TO TORQUE FLUCTUATION BETWEEN 45 TO 40, OIL PRESSURE COMING DOWN FAST AND T5 RISING TO 900C AT IDLE.  R & R RT ENGINE IAW WC 72-00 LEAK CHECK AND GROUND RUNS NORMAL.  THE ENGINE IN-FLIGHT SHUT DOWN ROOT CAUSE DETECTED AS THE OIL LEAKED OUT FROM THE COMPRESSOR DUE TO THE AGB INTERNAL SCAVENGE PUMP INLET SCREEN BLOCKED BY THE BROWNISH AND ASH COLORED FLAKES FROM THE AGB INTERNAL COATING
